# SDR SIMA201102001

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 20,707 hours, 17,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20070005120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3940 THE CREW REPORTED THE FLIGHT ATTENDANT REAR CABIN FLASHLIGHT ASSEMBLY WAS LOOSE, CAUSING INTERMITTENT CHARGING OF THE FLASH LIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY.  THE OPERATIONAL TEST WAS OK AS REQUIRED IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
